| Model Number |
N-2756K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a corneal wound procedure, while suturing the eye during closure, the thread broke.The issue happened between 3-4 sutures.Another device was used to complete the case.There was no patient injury.